Open Access
Translator Disclaimer
2015 Uniform in bandwidth consistency of kernel estimators of the density of mixed data
David M. Mason, Jan W. H. Swanepoel
Electron. J. Statist. 9(1): 1518-1539 (2015). DOI: 10.1214/15-EJS1049

Abstract

We establish a general uniform in bandwidth consistency result for kernel estimators of the unconditional and conditional joint density of a distribution, which is defined by a mixed discrete and continuous random variable.

Citation

Download Citation

David M. Mason. Jan W. H. Swanepoel. "Uniform in bandwidth consistency of kernel estimators of the density of mixed data." Electron. J. Statist. 9 (1) 1518 - 1539, 2015. https://doi.org/10.1214/15-EJS1049

Information

Received: 1 November 2014; Published: 2015
First available in Project Euclid: 17 July 2015

zbMATH: 1333.60056
MathSciNet: MR3371717
Digital Object Identifier: 10.1214/15-EJS1049

Subjects:
Primary: 60F15, 62G07
Secondary: 62G08

Rights: Copyright © 2015 The Institute of Mathematical Statistics and the Bernoulli Society

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.9 • No. 1 • 2015
Back to Top